Format

Send to

Choose Destination
Pediatrics. 2012 Feb;129(2):e540-60. doi: 10.1542/peds.2011-3212. Epub 2012 Jan 30.

Neonatal drug withdrawal.

Erratum in

  • Pediatrics. 2014 May;133(5):937.

Abstract

Maternal use of certain drugs during pregnancy can result in transient neonatal signs consistent with withdrawal or acute toxicity or cause sustained signs consistent with a lasting drug effect. In addition, hospitalized infants who are treated with opioids or benzodiazepines to provide analgesia or sedation may be at risk for manifesting signs of withdrawal. This statement updates information about the clinical presentation of infants exposed to intrauterine drugs and the therapeutic options for treatment of withdrawal and is expanded to include evidence-based approaches to the management of the hospitalized infant who requires weaning from analgesics or sedatives.

PMID:
22291123
DOI:
10.1542/peds.2011-3212
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for HighWire
Loading ...
Support Center